# SDR M01094

- Difficulty date: August 19, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 10,412 hours, 8,325 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BC10020004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, THE CREW NOTICED ONE CABIN CEILING EMERGENCY FLOOD LIGHT WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLOOD LIGHT.
